# SDR USAA920080190

- Difficulty date: January 17, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 80,777 hours, 31,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3231
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - CRACKED FUSELAGE SKIN, BS 373, S21L.  REPAIRED FUSELAGE SKIN, BS 373, S21L IAW B757 SRM 53-00-01-2R2.
